News
We prove a simple exponential inequality which gives a control on the first two empirical moments of a sequence of independent identically distributed symmetric real-valued random variables. The ...
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), Vol. 64, No. 1 (Feb., 2002), pp. 156-166 (11 pages) We derive bivariate exponential distributions using independent auxiliary random ...
Some results have been hidden because they may be inaccessible to you
Show inaccessible results